I’m just wondering if anyone using sinemet has the same problem as me - and how they deal with it. I take sinemet 25/100 3 times a day at roughly 6am, 12 and 6pm.
It is very effective for my tremor (my main symptom) - but i find about 10am it feels like it’s worn off and the tremor misbehaves. The strange thing though is that about 1/2 hour or so later it can settle back down and be o.k until the 12 o’clock dose. I did think maybe i need to go to 4 doses (6,10,2 and 6) - but don’t want to increase unecessarily… or maybe take 1/2 a tablet at 10 and the other half at 12. Anyone experience anything similar?
Have you thought about 62.5mg Sinemet to feel the gabs 10am / 4pm /8pm
Hi, I take 25mg/100mg +12.5/50 every 4 hours starting at 7am.
Before bed I take a slow release tablet to see me through the night.
I was diagnosed in 2011 and the dosage has increased overtime. Do not think I can fit any more in.
I would prefer to take fewer pills but the dosage works so I stick with it.
I have had Parkinson’s for 15 years and have just found I have been taking my medication in the wrong way for all that time. I was talking to my Parkinson’s nurse about the wearing off of my Sinemet dose - despite the fact I was super aware of not having protein before or after taking my medication etc. It was starting to cause me problems and I’m not at the stage I want to increase my dose further - at the moment anyway.
We got talking about how I take my tablets. I usually take them with some sips of water and apparently I should have been taking them with a whole glass of water. It’s so obvious really, but as carbidopa-levodopa isn’t absorbed in your stomach but actually in the small intestine, drinking water helps move the medication quickly to your small intestine. I’m on my 8th day of changing things up - and I’ve not had a single wearing off problem to cope with. Hope this helps someone else.
Shir, yes I experience the same thing and currently ride it out for 20 minutes until it goes away
I was told by a Parkinson’s nurse that Sinemet doesn’t really help with tremor.